# SDR ASOA2015071513350

- Difficulty date: June 26, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,945 hours, 20,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SEAT TRACK HAS CORROSION RT SIDE BS 708-761.  REMOVED THE SEAT TRACK IAW AMM 53-00-49-000-801-A03.   INSTALLED A NEW SEAT -761 IAW AMM 53-00-49-400-801-A03.
